@Article{AAMM-4-821, author = {Cao , Wanrong and Zhang , Zhongqiang}, title = {Simulations of Two-Step Maruyama Methods for Nonlinear Stochastic Delay Differential Equations}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2012}, volume = {4}, number = {6}, pages = {821--832}, abstract = {

In this paper, we investigate the numerical performance of a family of P-stable two-step Maruyama schemes in mean-square sense for stochastic differential equations with time delay proposed in [8, 10] for a certain class of nonlinear stochastic delay differential equations with multiplicative white noises. We also test the convergence of one of the schemes for a time-delayed Burgers' equation with an additive white noise. Numerical results show that this family of two-step Maruyama methods exhibit similar stability for nonlinear equations as that for linear equations.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.12-12S11}, url = {http://global-sci.org/intro/article_detail/aamm/151.html} }